# SDR 97ZZZX4201

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97LT
- Make and model: Amd FALCON50MYST
- Aircraft serial: 202
- Engine: Garrtt TFE731*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Regulator
- Part number: 30719499
- Condition: Malfunction
- Location: Oil Pump
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CLIMB THROUGH 18,000 FEET, OIL PRESSURE INCREASED TO 58 PSI, JUST BELOW RED LINE.  AFTER 30 MINUTES WITH OIL PRESSURE FLUCTUATING AND DROPPING TO 25 PSI, CREW SHUT ENGINE DOWN.  SUSPECT CAUSE STICKING OR FAILED OIL PUMP REGULATOR.  ENGINE TT:  3,641 HOURS.  CSN:  2,204.
